# SDR AALA202512244765

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737-8
- Aircraft serial: 44474
- Aircraft time: 16,034 hours, 5,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED LIGHT REQUIRES RELAMP. MAINTENANCE RELAMPED AND VERIFIED OPERATION OF THE EMERGENCY LIGHT NOT ARM ANNUNCIATOR WAS CORRECTLY LIT PER AMM 33-11-00.
